How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.Saleem Your Own Question
Dr.Saleem
Dr.Saleem, Doctor
Category: Medical
Satisfied Customers: 9783
Experience:  MBBS
23101880
Type Your Medical Question Here...
Dr.Saleem is online now

I am concerned that I might be having a miss carrige. No not

This answer was rated:

Hi,
JA: Hi. How can I help?
Customer: I am concerned that I might be having a miss carrige.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: No not yet. Just ibroprophen
JA: Anything else in your medical history you think the Doctor should know?
Customer: i have had abortions before

Hi! I am Dr Saleem. Welcome to JA. I will be answering your query shortly.

I understand your concern.

How many weeks are you in? Why do you feel that you're having a miscarriage?

Customer: replied 6 days ago.
Thank you
Customer: replied 6 days ago.
I don’t know that I am pregnant. I was getting symptoms last week and was going to get a test. But the last few days o have been experiencing cramping pains and bleeding with clots. I am on the depoContraceptive Injection
Customer: replied 6 days ago.
I don’t want to speak on the phone as I’m at home with my parents

The request for call is automatically generated by the website. We can continue the chat here.

Customer: replied 6 days ago.
Ok thank you

Did you have nausea? Breast tenderness?fatigue? Increased frequency of urination?

How long have you been on depo?

Customer: replied 6 days ago.
I have been feeling sick a lot and been put off my food
Customer: replied 6 days ago.
About 2 years nearly

And you haven't missed a dose, right?

Customer: replied 6 days ago.
No

Alright. It's extremely unlikely in my opinion that you'd be pregnant. The bleeding is probably a side effect of prolonged depo use. That can happen with some women. I don't think you even need to take a test. If the bleeding persists then you can take tranexamic acid capsules 500 mg twice daily for 3 days. That should help.

Customer: replied 6 days ago.
Can I buy them at the chemist

Yes, that's over the counter in UK.

Dr.Saleem and 3 other Medical Specialists are ready to help you
Customer: replied 6 days ago.
Thanks

Most welcome.

Please remember to reward credit for the consult if you are satisfied. You may do it by clicking 5 stars in the rating corner of your page. Best regards, ***** *****